Equivariant classification of bm-symplectic surfaces
Rights accessOpen Access
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain
Inspired by Arnold’s classification of local Poisson structures  in the plane using the hierarchy of singularities of smooth functions, we consider the problem of global classification of Poisson structures on surfaces. Among the wide class of Poisson structures, we consider the class of bm-Poisson structures which can be also visualized using differential forms with singularities as bm-symplectic structures. In this paper we extend the classification scheme in  for bm-symplectic surfaces to the equivariant setting. When the compact group is the group of deck-transformations of an orientable covering, this yields the classification of these objects for nonorientable surfaces. The paper also includes recipes to construct bm-symplectic structures on surfaces. The feasibility of such constructions depends on orientability and on the colorability of an associated graph. The desingularization technique in  is revisited for surfaces and the compatibility with this classification scheme is analyzed in detail.
CitationMiranda, E., Planas, A. Equivariant classification of bm-symplectic surfaces. "Regular and chaotic dynamics", 24 Juliol 2018, vol. 23, núm. 4, p. 355-371.